# SDR FDEA201203100874

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT INTERNAL SKIN, PP STA144-153, CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS AND FOUND OUT OF LIMITS IAW SRM 54-50-01, FIG 101, DETAIL IV. REMOVED AND INSTALLED NEW RT SIDE SKIN IAW SRM 51-40-02 AND DWG 311N5002.
